# SDR UPS96820095

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36410042N
- Condition: Cracked
- Location: Fs 878
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'B', VERTICAL FITTING ABOVE LONGERON 24R CRACKED FS 878.  REPLACED FITTING PER SRM 51-1-20D.
